# SDR ABXA050224

- Difficulty date: July 26, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 56,221 hours, 58,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115408
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED FS 1087, LONGERON 2 RIGHT.  REMOVED AND REPLACED SHEAR TIE IAW DC-9 SRM 51-30-5.
